Couldn't find what you looking for?

TRY OUR SEARCH!

I just got off birth control at mid July and got my bc period on time. (This month was the last month when I actually had sex, like genital-genital penetration). After my last period from BC, I stopped taking my pills because they made me depressed. A week later that period, my boyfriend fingered me twice, I wasn't sure if there was precum so I took plan b after both times. I bled like I was having a normal period after 5 days, however, my period wasn't due for another two weeks. Three weeks after the last bleeding from plan b ended, I took plan B again becuase of similar situations. I am expecting my period to come in the same week but it hasn't come yet :( It is two days late now....could it be becuase of the three plan B I took working 5 weeks?

Loading...

User avatar
Health Guru
9578 posts
Plan b is for emergency contraception only and should not be taken more than once in a cycle because of the effects it can have. Before you take any medication you should read about its effects and after effects.
The reason you bled after taking it is because it can bring your period on early like it did you or delay it and it can also take several months for your periods to get back to normal again.
You should look into finding a different form of contraception and don't have any more sexual contact until you do.
Reply

Loading...